MathSciNet Relay Station
MathSciNet bibliographic data
MR293679 58B05
West, James E. Products of complexes and Fréchet spaces which are manifolds. Trans. Amer. Math. Soc. 166 (1972), 317–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement